# SDR SIMA200413802

- Difficulty date: May 13, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15131111
- Part serial: 02119H5145
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4233 - CREW REPORTED SMOKE SMELL IN COCKPIT WHEN USING CAPTAIN WINDOW HEAT.  REPLACED CAPTAIN WINDOW IAW AMM 56-10-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
